# SDR QR9R2024101600001

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723829762
- Aircraft time: 3,924 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ROTOR RPM INDICATION DROPPED TO 0 THEN RETURNED TO NORMAL FOUR TIMES TOTAL. TROUBLESHOOTING FOUND THE MAIN ROTOR RPM SENSOR INDICATED INTERMITTENTLY. TRIPLE TACHOMETER INDICATOR FUNCTIONED NORMALLY ON SIGNAL GENERATOR. REMOVED AND REPLACED SPEED PICK-UP SENSOR IAW AMM 62-41-00, 4-1.
